User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche and M. Schubert 
Title:
A Generalization of Nash Bargaining and Proportional Fairness to Log-Convex Utility Sets with Power Constraints 
Journal title:
IEEE Transactions on Information Theory 
Year:
2011 
Journal volume:
57 
Year / month:
2011-06 
Month:
Jun 
Journal issue:
Pages contribution:
3390-3404 
Publisher:
IEEE 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
03.08.2011